# SDR SWIA201128789

- Difficulty date: December 5, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 22,778 hours, 19,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLOOD EMERGENCY CEILING LIGHT INOPERATIVE.  (FLT 6380)  RELAMPED EMERGENCY LIGHT.
